The turnpike of dynamic general equilibrium paths and its insensitivity to initial conditions
Makoto Yano
Journal of Mathematical Economics, 1984, vol. 13, issue 3, 235-254
Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (26)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(84)90032-6
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The Turnpike of Dynamic General Equilibrium Paths and its Insensitivity to Initial Conditions (2010) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:13:y:1984:i:3:p:235-254
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().